# SDR DL76G991345

- Difficulty date: June 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1501P
- Make and model: Boeing 767-3P6
- Aircraft serial: 24983
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Condition: Inoperative
- Location: Row 22-30
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHTS DIM FROM 20 AB TO 30 AB.  FOUND BAD POWER SUPPLY M737.  REMOVED AND REPLACED POWER SUPPLY IAW M/M, OPS CHK GOOD.
